Bleeding After 3 Months KB Injection?
afternoon..rndok, it’s been 1 year since I gave birth to a mainstay birth control every 3 months and during that time I haven’t had my period again.. but how come I got my period today? Is it dangerous because I feel a lot of pain in the back and stomach ??
What you are experiencing could be menstruation, because you are late for your 3-month injection. The pain that arises could be due to menstrual pain which usually appears in women who are experiencing menstruation.
But it could be that the bleeding you are experiencing is not menstruation, such as due to an injury to the reproductive tract, vaginal discharge accompanied by blood, or malignancy.
Pain in the abdomen and back pain may also be unrelated to the bleeding you are experiencing, which can be caused by various conditions such as urinary tract infections, pelvic inflammation, urinary tract stones and others.
Back pain can also be caused by various things such as muscle cramps, spinal calcification, pinched nerves and others.
It's a good idea to check with your doctor. It takes a more detailed history and examination directly on you. Without it, doctors cannot determine what you are experiencing. Later therapy will be given according to what you are experiencing.
I hope this helps.